# SDR DALA2024022102370

- Difficulty date: February 21, 2024
- Submitted: February 21, 2024
- Operation: Air carrier
- Aircraft: N358NB
- Make and model: Airbus A319-114
- Aircraft serial: 1897
- Aircraft time: 53,964 hours, 27,882 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Roller
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHIP 3158 - ATB - DUE TO A L/G DOORS NOT CLOSED AND L/G GEAR NOT UPLOCKED. CORRECTIVE ACTION: ADJUSTED UPLOCK ROLLER, UPLOCK ROLLER ADJUSTED DUE TO GEAR SAGGING. REPLACED PROXIMITY SWITCH 25GA AND ADJUSTED TARGET. SERVICED NOSE LANDING GEAR WITH OIL AND NITROGEN, REPLACED UPPER HARNESS 2M, AND REPLACED NLG UPLOCK ASSEMBLY. OPS CHECK OF SENSOR 25GA PER A319 AMM 32-31, CHECKS GOOD. (LP 5451802, 0209189)
